# SDR AALA202507089745

- Difficulty date: July 3, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 35,322 hours, 15,350 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Crazed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT EMERGENCY EXIT WINDOW CRAZED. REPLACED RIGHT HAND AFT EMERGENCY EXIT WINDOW. PER AMM 56-22-00.
